# SDR HEEA966366

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 350A2510842001
- Condition: Broken
- Location: Door Latch Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK PIN HANDLE BROKE OFF. REPLACED LATCH ASSEMBLY.
